MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL,Ø4.8MM RC, SLACT.8MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL,Ø4.8MM RC, SLACT.8MM,ROXOLID,GUIDED; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.6308G
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports, that the implant was inserted (b)(6) 2019 in ada 3 of the patient's mouth.On (b)(6) 2019, non-osseointegration of the implant was verified.Patient presented with bone type iii and previous bone augmentation.The device was forwarded to the manufacturer for investigation.The patient experienced the following at the time of event: mobility.No further patient complications were reported.

Brand Name
BL,Ø4.8MM RC, SLACT.8MM,ROXOLID,GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9015049
Report Number0001222315-2019-06605
Device Sequence Number2477622
Product Code DZE
UDI-Device Identifier07630031707253
UDI-Public07630031707253
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K121131
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/10/2019
Report Date (Section F) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Catalogue Number021.6308G
Device Lot NumberRL474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/13/2019
Device Age12 MO
Event Location Other
Date Report to Manufacturer07/30/2019
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR